Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 145, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 14, 2015, 2:25 AM CDT for Cooper County, Missouri. It took effect at Jun 14, 2015, 6:33 AM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 2:25 AM CDT (07:25 UTC)
- In effect from
- Jun 14, 2015, 6:33 AM CDT
- Expired
- Jun 15, 2015, 7:10 AM CDT
- In force
- 25 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 16.39 ft at Jun 14, 2015, 11:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
834
WGUS43 KEAX 140725
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT SUN JUN 14 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Lamine River near Otterville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-150725-
/O.NEW.KEAX.FL.W.0145.150614T1133Z-150615T1210Z/
/OTTM7.1.ER.150614T1133Z.150614T1200Z.150614T1210Z.NO/
225 AM CDT SUN JUN 14 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Lamine River near Otterville.
* from this morning to Monday morning.
* At 2:15 AM Sunday the stage was 14.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 15.1 feet by this morning. The river will fall below
flood stage later this morning.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 14.0 Sun 02 AM 15.1 this morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$2 follow-up statements
846
WGUS83 KEAX 141616
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1116 AM CDT SUN JUN 14 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
Lamine River near Otterville affecting Cooper County.
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-141646-
/O.CAN.KEAX.FL.W.0127.000000T0000Z-150615T0853Z/
/RSDM7.2.ER.000000T0000Z.150613T1415Z.000000T0000Z.NR/
1116 AM CDT SUN JUN 14 2015
The Flood Warning is cancelled for
The 102 River at Rosendale.
* At 11:05 AM Sunday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 17.8 feet. The
river will continue to fall to 12.2 feet by Monday morning.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 17.8 Sun 11 AM 16.9 this afternoon
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC033-041-115-117-151615-
/O.EXT.KEAX.FL.W.0129.000000T0000Z-150616T0340Z/
/SNZM7.2.ER.150612T2151Z.150614T0145Z.150615T0340Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Grand River near Sumner.
* until Monday evening.
* At 10:45 AM Sunday the stage was 30.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 30.2 Sun 11 AM 30.0 this afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-151615-
/O.EXT.KEAX.FL.W.0130.000000T0000Z-150617T0243Z/
/BRNM7.1.ER.000000T0000Z.150614T1800Z.150616T0243Z.UU/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Grand River near Brunswick.
* until Tuesday evening.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.0
feet this afternoon.
* At 22.0 feet...Low-lying areas along the east bank of the Grand
River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 23.0 this afternoon
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$
MOC053-151615-
/O.EXT.KEAX.FL.W.0145.000000T0000Z-150615T2010Z/
/OTTM7.1.ER.150614T0856Z.150614T1800Z.150614T2010Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Lamine River near Otterville.
* until Monday afternoon.
* At 10:15 AM Sunday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 15.8 feet by this afternoon. The river will fall
below flood stage by late this afternoon.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 14.9 Sun 10 AM 15.8 this afternoon
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
KSC043-MOC003-021-151615-
/O.EXT.KEAX.FL.W.0131.000000T0000Z-150616T1942Z/
/SJSM7.2.ER.150612T0439Z.150613T0345Z.150615T1942Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at St Joseph.
* until Tuesday afternoon.
* At 10:30 AM Sunday the stage was 19.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 19.8 Sun 10 AM 19.5 this afternoon
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-151615-
/O.EXT.KEAX.FL.W.0132.000000T0000Z-150616T0959Z/
/ATCK1.1.ER.000000T0000Z.150614T1613Z.150615T0959Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Atchison.
* until late Monday night.
* At 11:13 AM Sunday the stage was 23.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 23.5 Sun 11 AM 23.2 this afternoon
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-151615-
/O.EXT.KEAX.FL.W.0133.000000T0000Z-150615T1800Z/
/LEVK1.1.ER.150612T2130Z.150613T2045Z.150614T1800Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Leavenworth.
* until Monday afternoon.
* At 11:00 AM Sunday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 20.0 feet...Lowland flooding occurs along the east and west
banks of the river.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 20.2 Sun 11 AM 20.0 this afternoon
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-151615-
/O.EXT.KEAX.FL.W.0134.000000T0000Z-150620T0300Z/
/SBEM7.1.ER.150612T2146Z.150614T1413Z.150619T0300Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Sibley.
* until Friday evening.
* At 9:13 AM Sunday the stage was 26.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday before midnight.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 26.5 Sun 09 AM 26.2 this afternoon
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-151615-
/O.CON.KEAX.FL.W.0135.000000T0000Z-000000T0000Z/
/NAPM7.1.ER.150612T1417Z.150614T0415Z.000000T0000Z.UU/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* until further notice.
* At 11:00 AM Sunday the stage was 23.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 20.5 feet
by Monday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 23.4 Sun 11 AM 22.9 this afternoon
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-151615-
/O.EXT.KEAX.FL.W.0097.000000T0000Z-150621T0959Z/
/WVYM7.2.ER.150604T0345Z.150607T1545Z.150620T0959Z.NR/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Waverly.
* until Sunday June 21.
* At 10:30 AM Sunday the stage was 26.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* At 23.5 feet...Rural areas along the river which are not protected
by levees flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 26.6 Sun 10 AM 26.4 this afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-151615-
/O.CON.KEAX.FL.W.0098.000000T0000Z-000000T0000Z/
/MIAM7.2.ER.150604T0658Z.150607T2304Z.000000T0000Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River At Miami.
* until further notice.
* At 5:12 PM Saturday the stage was 24.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by this
afternoon then begin falling.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 24.2 Sat 05 PM 25.6 this afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-151615-
/O.EXT.KEAX.FL.W.0136.000000T0000Z-150619T0800Z/
/GLZM7.2.ER.150613T1345Z.150615T0600Z.150618T0800Z.UU/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Glasgow.
* until late Thursday night.
* At 10:30 AM Sunday the stage was 29.2 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.2 feet by
early Monday morning. The river will fall below flood stage
Thursday morning.
* At 27.0 feet...Many agricultural levees are overtopped. Widespread
flooding of rural areas occurs. Secondary roads and homes behind
levees may be inundated.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 29.2 Sun 10 AM 30.2 early Monday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-151615-
/O.EXT.KEAX.FL.W.0137.000000T0000Z-150620T0600Z/
/BOZM7.1.ER.150613T1833Z.150615T1800Z.150619T0600Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River at Boonville.
* until late Friday night.
* At 10:30 AM Sunday the stage was 24.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.8 feet by
early Monday afternoon. The river will fall below flood stage early
Friday morning.
* At 25.0 feet...Numerous farm levees are overtopped. Flooding of
agricultural land and secondary roads occurs.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 24.7 Sun 10 AM 26.8 early Monday afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC021-151615-
/O.EXT.KEAX.FL.W.0139.000000T0000Z-150617T2240Z/
/AGYM7.2.ER.150612T0624Z.150614T0430Z.150616T2240Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Platte River near Agency.
* until Wednesday afternoon.
* At 10:30 AM Sunday the stage was 27.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.8 feet by this
afternoon. The river will fall below flood stage Tuesday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 27.8 Sun 10 AM 27.8 this afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-151615-
/O.EXT.KEAX.FL.W.0140.000000T0000Z-150619T1045Z/
/SSTM7.2.ER.150612T2323Z.150616T0600Z.150618T1045Z.NO/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* until late Thursday night.
* At 10:30 AM Sunday the stage was 28.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 31.2 feet by
early Tuesday morning. The river will fall below flood stage
Thursday morning.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of
Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 28.4 Sun 10 AM 31.2 early Tuesday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-151615-
/O.EXT.KEAX.FL.W.0141.000000T0000Z-150619T1600Z/
/PLCM7.2.ER.150613T0604Z.150616T1800Z.150618T1600Z.UU/
1116 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Platte River near Platte City.
* until Friday morning.
* At 5:29 PM Saturday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by
early Tuesday afternoon. The river will fall below flood stage late
Thursday morning.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 21.5 Sat 05 PM 26.0 early Tuesday
afternoon
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$194
WGUS83 KEAX 141823
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
123 PM CDT SUN JUN 14 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Lamine River near Otterville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-141853-
/O.CAN.KEAX.FL.W.0145.000000T0000Z-150615T2010Z/
/OTTM7.1.ER.150614T0856Z.150614T0945Z.150614T1426Z.NO/
123 PM CDT SUN JUN 14 2015
The Flood Warning is cancelled for
The Lamine River near Otterville.
* At 12:15 PM Sunday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 9:26 AM Sunday.
* Forecast...The river will continue to fall to 8.9 feet by Monday
morning.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 14.7 Sun 12 PM 13.4 this evening
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 13, 10:48 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 13, 10:48 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1048 PM CDT Sat Jun 13 2015 .UPDATE... Issued at 955 PM CDT SAT JUN 13 2015 Have lowered overnight PoPs owing to a dearth of returns on radar and no meaningful upstream upper level impulse. No boundary around either to focus later convective development. However, won't take much to generate widely scattered showers. Maybe a few claps of thunder but nothing meaningful. Have also lowered precipitation amounts overnight. No heavy rains expected overnight. && .DISCUSSION... Issued at 255 PM CDT SAT JUN 13 2015 In the short term, precipitation chances are tricky due to fairly nebulous forcing coupled with non-zero instability and plentiful moisture. Skinny CAPE profiles and PWAT values approaching 2 inches likely spell periods of highly efficient showers and storms but also several dry periods that will be difficult to time in/out. Because of the uncertainty in precipitation coverage and location, have elected not to issue a flash flood watch at this time; however, isolated flooding is definitely possible if multiple cells track over a point, especially if they're convective in nature. For the rest of the evening, expecting mainly spotty showers across the majority of the region, and current storms should weaken over central MO as diurnal instability diminishes, allowing area-wide precip chances to decrease during the late evening and overnight hours. Although a rogue strong storm is possible this afternoon or evening in central MO where MUCAPE exceeds 2000 J/kg and shear values approach 30 kts, widespread strong/severe storms are not anticipated, mainly due to the location of the best forcing off to the north, multiple cold pools stabilizing the boundary layer, and the marginal deep-layer shear. Storms that develop in eastern NM into the TX panhandle this evening may develop into a complex that rolls into the western CWA during the early morning hours, but a weaker than previously expected LLJ may not support the continuation of this convection, and do not expect strong or even very widespread storms during the overnight period. The NM/TX convection may linger as showers in the morning Sunday, then additional scattered showers and storms are possible especially if some clearing occurs during the late morning and early afternoon hours. The trough axis that fueled some of today's showers will be shifting northeast of the region, keeping forcing for organized convection minimal, and severe weather chances fairly low despite very slightly increasing deep-layer shear. The well-advertised slow-moving surface boundary finally starts to set up Monday, and a second, stronger shortwave trough begins to eject out into the eastern Plains by Monday night, increasing precipitation chances. The front will gradually translate southeast across the CWA from Monday through early Tuesday as the trough ejects out, then may park just south of the forecast area Tuesday afternoon through Thursday. Heavy rain is again possible during this period, but any north-south movement of the boundary may prevent widespread flooding issues and will also make the placement of any watch products tricky. For now, will wait until early next week and plan to issue more short-fused watch products if necessary. High temperatures throughout the period will be impacted by convection, and could range anywhere from the low 70s if cloud cover and especially precipitation lingers the majority of the day, to the mid to even upper 80s if periods of sunshine occur during the afternoons. For now have gone with a balance in the upper 70s to lower 80s, but may need to tweak if precipitation timing become more certain. && .AVIATION...(For the 06Z TAFS through 06Z Sunday Night) Issued at 1042 PM CDT SAT JUN 13 2015 Lacking a readily visible upstream shortwave, discernible boundary and with weak forcing it will be difficult to time convection. The broad southwesterly flow and very moist boundary layer will allow for a good deal of VFR cloudiness. Do expect to see widely scattered showers overnight through late Sunday morning. As instability increases during the afternoon widely scattered thunderstorms possible. Will wait for another model run to see if any run-to-run continuity evolves before entertaining a TEMPO or prevailing group for Sunday night. Models, to put it bluntly, have handled this system very poorly. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...MJ DISCUSSION...Laflin AVIATION...MJ
Hazardous weather outlook, Jun 13, 5:02 AM CDT, 21 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 AM CDT SAT JUN 13 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 502 AM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT BUT THE THREAT OF SEVERE WEATHER IS LOW. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MULTIPLE ROUNDS OF THUNDERSTORMS THROUGH EARLY NEXT WEEK WILL RESULT IN WIDESPREAD HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE. THE HEAVY RAINFALL WILL ALSO EXACERBATE THE ONGOING RIVER FLOODING. THE THREAT OF SEVERE THUNDERSTORMS IS LOW. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:41 PM CDT | River Flood Warning | EAX | Cooper | 30 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.